Shakhar Smorodinsky

Senior Academic

Extended VC-dimension, and Radon and Tverberg type theorems for unions of convex sets

Noga Alon, Shakhar Smorodinsky

We define and study an extension of the notion of the VC-dimension of a hypergraph and apply it to establish a Tverberg type theorem for unions of convex sets. We also prove a new Radon type theorem for unions of convex sets and settle a well-known open problem posed by Kalai in the 1970s.

Publication language English
Pages 6223-6232
Publication status Published - 01.01.2026

ASJC Scopus subject areas

Software
General Mathematics
Other files and links
Link to publication in Scopus